The damping of coronal loop oscillations

Ruderman, M.S. and Roberts, B. (2002) The damping of coronal loop oscillations. Astrophysical Journal, 577 (1). pp. 475-486. ISSN 1538-4365

Abstract

Metadata

Authors/Creators:
  • Ruderman, M.S.
  • Roberts, B.
Copyright, Publisher and Additional Information: © 2002 The American Astronomical Society. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: MHD, plasmas, Sun : corona, waves
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Repository Officer
Date Deposited: 27 Oct 2006
Last Modified: 16 Nov 2015 19:09
Published Version: http://dx.doi.org/10.1086/342130
Status: Published
Publisher: University of Chicago Press
Refereed: Yes
Identification Number: 10.1086/342130

Download

Filename: rudermanm4.pdf

Share / Export

Statistics